# SDR HCMA963

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- System (JASC): 3150 · Central Warning
- Part: Alarm Panel
- Part number: 350A67614403
- Condition: Broken
- Location: Rotor
- Part time: 178 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR ALARM PCB  IS BROKEN.   REMOVED AND REPLACED WITH NEW.
